Sur les fonctions uniformes d'un point analytique ($x, y$)

P. Appell Paris

TBD mathscidoc:1701.33007

Acta Mathematica, 1, (1), 109-131, 1882.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:26 uploaded by actaadmin ] [ 151 downloads ] [ 0 comments ]
@inproceedings{p.1882sur,
  title={Sur les fonctions uniformes d'un point analytique ($x, y$)},
  author={P. Appell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202926630272716},
  booktitle={Acta Mathematica},
  volume={1},
  number={1},
  pages={109-131},
  year={1882},
}
P. Appell. Sur les fonctions uniformes d'un point analytique ($x, y$). 1882. Vol. 1. In Acta Mathematica. pp.109-131. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202926630272716.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved